# SDR AALA202501071931

- Difficulty date: January 6, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 78,890 hours, 32,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L FA JUMPSEAT FLASHLIGHT LED DOES NOT FLASH AND TAMPER SEAL ISBROKEN. REPLACED FLASHLIGHT BATTERY AND TAMPER SEAL 2L FA JUMPSEAT.
